# SDR AALA201904309023

- Difficulty date: April 29, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N9677W
- Make and model: Doug MD 83
- Aircraft serial: 53627
- Aircraft time: 53,702 hours, 27,575 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 23d
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 32D EMERGENCY LIGHT OUT. MAINTENANCE REPLACED SEAT 32D EMERGENCY LIGHT ASSEMBLY PER AMM 33-60-98.
